RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 101–171 (Mi umn4138)  

This article is cited in 33 scientific papers (total in 33 papers)

Lokal classification of non-lineral first order partial differential equations

V. V. Lychagin


Full text: PDF file (3979 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1975, 30:1, 105–175

Bibliographic databases:

UDC: 517.9
MSC: 35F20, 35F25, 58A17, 35A20
Received: 27.08.1973

Citation: V. V. Lychagin, “Lokal classification of non-lineral first order partial differential equations”, Uspekhi Mat. Nauk, 30:1(181) (1975), 101–171; Russian Math. Surveys, 30:1 (1975), 105–175

Citation in format AMSBIB
\Bibitem{Lyc75}
\by V.~V.~Lychagin
\paper Lokal classification of non-lineral first order partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 101--171
\mathnet{http://mi.mathnet.ru/umn4138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420679}
\zmath{https://zbmath.org/?q=an:0308.35018|0315.35027}
\transl
\jour Russian Math. Surveys
\yr 1975
\vol 30
\issue 1
\pages 105--175
\crossref{https://doi.org/10.1070/RM1975v030n01ABEH001402}


Linking options:
  • http://mi.mathnet.ru/eng/umn4138
  • http://mi.mathnet.ru/eng/umn/v30/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vinogradov, B. A. Kupershmidt, “The structures of Hamiltonian mechanics”, Russian Math. Surveys, 32:4 (1977), 177–243  mathnet  crossref  mathscinet  zmath
    2. B. Yu. Sternin, “O mikrolokalnoi strukture differentsialnykh operatorov”, UMN, 32:6(198) (1977), 235–236  mathnet  mathscinet  zmath
    3. V. V. Lychagin, “On sufficient orbits of a group of contact diffeomorphisms”, Math. USSR-Sb., 33:2 (1977), 223–242  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Lychagin, “Contact geometry and non-linear second-order differential equations”, Russian Math. Surveys, 34:1 (1979), 149–180  mathnet  crossref  mathscinet  zmath
    5. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. P. F. J. Dhooghe, “Contact transformations, contact algebras and lifts on a jet bundle”, Annali di Matematica, 131:1 (1982), 291  crossref  mathscinet  zmath  isi
    7. B. Yu. Sternin, “On the regularization of equations of subprincipal type”, Russian Math. Surveys, 37:2 (1982), 261–262  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. S. V. Duzhin, “A $\mathscr C$-spectral sequence on the manifold $J^1M$”, Russian Math. Surveys, 38:1 (1983), 179–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. B. Yu. Sternin, “Differential equations of subprincipal type”, Math. USSR-Sb., 53:1 (1986), 37–67  mathnet  crossref  mathscinet  zmath
    10. V. V. Lychagin, B. Yu. Sternin, “On the microlocal structure of pseudodifferential operators”, Math. USSR-Sb., 56:2 (1987), 515–527  mathnet  crossref  mathscinet  zmath
    11. M. Ya. Zhitomirskii, “Finitely determined $1$-forms $w$, $w|_0\ne0$ are exhausted by the Darboux and Martinet models”, Funct. Anal. Appl., 19:1 (1985), 59–61  mathnet  crossref  mathscinet  zmath  isi
    12. M. I. Golenishcheva-Kutuzova, “Local classification of moments for groups of diffeomorphisms”, Russian Math. Surveys, 42:3 (1987), 217–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. V. V. Lychagin, “Singularities of solutions, spectral sequences, and normal forms of Lie algebras of vector fields”, Math. USSR-Izv., 30:3 (1988), 549–575  mathnet  crossref  mathscinet  zmath
    14. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. Marek Kossowski, “PDE admitting Lagrangian solutions with nontrivial homotopy invariants (π-degree, polarization index, Maslov period)”, Journal of Differential Equations, 91:2 (1991), 336  crossref
    16. Agostino Prástaro, “Quantum geometry of PDE's”, Reports on Mathematical Physics, 30:3 (1991), 273  crossref
    17. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Russian Math. Surveys, 48:3 (1993), 93–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    18. Shyuichi Izumiya, “A characterization of complete integrability for partial differential equations of first order”, Ann Global Anal Geom, 12:1 (1994), 3  crossref  mathscinet  zmath
    19. V. Lychagin, A. Prástaro, “Singularities of cauchy data, characteristics, cocharacteristics and integral cobordism”, Differential Geometry and its Applications, 4:3 (1994), 283  crossref
    20. M. Zhitomirskii, “Rigid and abnormal line subdistributions of 2-distributions”, J Dyn Control Syst, 1:2 (1995), 253  crossref  mathscinet  zmath
    21. Shyuichi Izumiya, Yasuhiro Kurokawa, “Holonomic systems of Clairaut type”, Differential Geometry and its Applications, 5:3 (1995), 219  crossref
    22. Izumiya Shyuichi, Li Bing, “Overdetermined systems of first order partial differential equations with singular solution”, Acta Math Sinica, 13:3 (1997), 327  crossref  mathscinet  zmath
    23. Shyuichi Izumiya, “Characteristic vector fields for first order partial differential equations”, Nonlinear Analysis: Theory, Methods & Applications, 32:4 (1998), 575  crossref
    24. G. Marmo, G. Vilasi, A.M. Vinogradov, “The local structure of n-Poisson and n-Jacobi manifolds”, Journal of Geometry and Physics, 25:1-2 (1998), 141  crossref
    25. L. V. Zilbergleit, “Intermediate integrals of the Monge–Ampère equations”, Russian Math. (Iz. VUZ), 43:9 (1999), 13–22  mathnet  mathscinet  zmath  elib
    26. JIRO ADACHI, “GENERIC KNOTS IN CONTACT 3-MANIFOLDS”, Int. J. Math, 12:06 (2001), 625  crossref
    27. Proc. Steklov Inst. Math., 236 (2002), 478–489  mathnet  mathscinet  zmath
    28. Masatomo Takahashi, “Bifurcations of ordinary differential equations of Clairaut type”, Journal of Differential Equations, 190:2 (2003), 579  crossref
    29. R.J. Alonso-Blanco, “A transformation of PDE systems related to the Drach theorem”, Journal of Mathematical Analysis and Applications, 288:2 (2003), 530  crossref
    30. Shyuichi Izumiya, “The theory of Legendrian unfoldings and first-order differential equations”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 123:03 (2011), 517  crossref
    31. David Rand, “On the local stability of wave fronts defined by eikonal equations”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 85:3-4 (2011), 195  crossref
    32. A. V. Akhmetzyanov, A. G. Kushner, V. V. Lychagin, “Geometric theory of special modes in the distributed-parameter control systems. I”, Autom. Remote Control, 74:11 (2013), 1786–1801  mathnet  crossref  isi
    33. Boyer Ch.P., “Maximal Tori in Contactomorphism Groups”, Differ. Geom. Appl., 31:2 (2013), 190–216  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:780
    Full text:263
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019